# SDR 96ZZZX1805

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Beam
- Part number: 214031202101
- Condition: Cracked
- Location: Wl 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PYLON SUPPORT IS CRACKED 14.50 INCHES FROM THE FORWARD TRANSMISSION ISLAND AFT.  THE CRACK WAS DISCOVERED DURING REPLACEMENT OF THE RT CYCLIC SERVO.  THE FOLLOWING COMPONENTS OF THE PYLON STRUCTURE WERE CRACKED:  BEAM (W.O. 65.00). PYLON SUPPORT ASSY, RT.  BULKHEAD (STA 227.10).
